# SDR MALA030210

- Difficulty date: March 27, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Frozen
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ON FLIGHT 2790, F/O'S AIRSPEED INDICATOR FROZE AT 260 KNOTS.  AIR RETURN TO MSP.  MAINTENANCE DRAINED AND PURGED NR 2 PITOT SYSTEM WITH DRY NITROGEN.  NR 2 PITOT SYSTEM OPS CHECK GOOD AND LEAK CHECKS GOOD IAW SF340 M/M CHAP 34.
